# SDR RAIA201112250007

- Difficulty date: December 25, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 30,316 hours, 28,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION MAINTENANCE FOUND THE GUSSET PLATE AT BEAMS Y-479, FRAMES 17-19 HAS CORRODED.  MAINTENANCE REMOVED AND REPLACED THE GUSSET PLATE AT BEAMS Y-479, FRAMES 17-19.
